... good. Hopefully I will not get some of the side effects that I have been reading about so far so good
Contrave - I started contrive yesterday had upset stomach last night, today nothing feel pretty?
- 12 Jan 2015 by retired navy wife
- 14 January 2015
- nausea/vomiting, side effect, stomach, contrave
Added 12 Jan 2015:
How long before anyone started noticing they were losing weight?
Nausea and headaches are really normal on this medicine. My tip is to drink a lot of water and to start your day with a full cup of water to help prevent headaches. My weight loss didn't start until I was up to 3 pills. I didn't notice ANY difference until that point and then my focus on food was completely GONE! Amazing! I didn't crave food, I had self control, I could make dinner w/o snacking while doing it, ... etc. I hope you have great success. I had such HORRIBLE nausea on 4 pills (including vomiting) that I had to go down to 3 pills. I will try to go up again in about a week because I do notice a difference in my cravings, self control, etc. BUT, no nausea now. YAY! I guess I just have to try harder to get through the bad days of the nausea and hope it goes away quickly.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jan 2015 • 2 answers
Updated 16 Jun 2014 • 1 answer
Updated 25 May 2015 • 1 answer
Updated 28 May 2015 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers